Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014 (2014), Article ID 216039, 8 pages
http://dx.doi.org/10.1155/2014/216039
Research Article

Generalized Derivations on Power Values of Lie Ideals in Prime and Semiprime Rings

1Department of Mathematics and Computer Science, University of Messina, Viale Ferdinando Stagno d’Alcontres 31, 98166 Messina, Italy
2Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
3Faculty of Science, Islamic University in Madinah, P.O. Box 170, Madinah 42351, Saudi Arabia

Received 3 January 2014; Accepted 12 May 2014; Published 3 June 2014

Academic Editor: Kaiming Zhao

Copyright © 2014 Vincenzo De Filippis et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T.-K. Lee, “Generalized derivations of left faithful rings,” Communications in Algebra, vol. 27, no. 8, pp. 4057–4073, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Bergen, “Automorphisms with unipotent values,” Rendiconti del Circolo Matematico di Palermo, vol. 31, no. 2, pp. 226–232, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. N. Daif and H. E. Bell, “Remarks on derivations on semiprime rings,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 1, pp. 205–206, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. Hongan, “A note on semiprime rings with derivation,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 2, pp. 413–415, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Ashraf and S. Ali, “On left multipliers and the commutativity of prime rings,” Demonstratio Mathematica, vol. 41, no. 4, pp. 763–771, 2008. View at Google Scholar · View at MathSciNet
  6. S. Ali and S. Huang, “On left α-multipliers and commutativity of semiprime rings,” Communications of the Korean Mathematical Society, vol. 27, no. 1, pp. 69–76, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Andima and H. Pajoohesh, “Commutativity of rings with derivations,” Acta Mathematica Hungarica, vol. 128, no. 1-2, pp. 1–14, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C.-L. Chuang and T.-K. Lee, “Rings with annihilator conditions on multilinear polynomials,” Chinese Journal of Mathematics, vol. 24, no. 2, pp. 177–185, 1996. View at Google Scholar · View at MathSciNet
  9. T. K. Lee, “Semiprime rings with differential identities,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 20, no. 1, pp. 27–38, 1992. View at Google Scholar · View at MathSciNet
  10. I. N. Herstein, Topics in Ring Theory, The University of Chicago Press, Chicago, Ill, USA, 1969. View at MathSciNet
  11. Ö. Gölbaşı and E. Koç, “Generalized derivations on Lie ideals in prime rings,” Turkish Journal of Mathematics, vol. 35, no. 1, pp. 23–28, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T.-K. Lee, “Derivations with Engel conditions on polynomials,” Algebra Colloquium, vol. 5, no. 1, pp. 13–24, 1998. View at Google Scholar · View at MathSciNet
  13. T.-L. Wong, “Derivations with power-central values on multilinear polynomials,” Algebra Colloquium, vol. 3, no. 4, pp. 369–378, 1996. View at Google Scholar · View at MathSciNet
  14. C.-L. Chuang, “GPIs having coefficients in Utumi quotient rings,” Proceedings of the American Mathematical Society, vol. 103, no. 3, pp. 723–728, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  15. W. S. Martindale, III, “Prime rings satisfying a generalized polynomial identity,” Journal of Algebra, vol. 12, pp. 576–584, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. V. K. Kharchenko, “Differential identities of prime rings,” Algebra and Logic, vol. 17, pp. 155–168, 1978. View at Google Scholar
  17. K. I. Beidar, W. S. Martindale, III, and A. V. Mikhalev, Rings with Generalized Identities, vol. 196 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1996. View at MathSciNet
  18. C. L. Chuang, “Hypercentral derivations,” Journal of Algebra, vol. 166, no. 1, pp. 39–71, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. C.-T. Yen, “Note on theorems on Herstein,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 17, no. 3, pp. 205–209, 1989. View at Google Scholar · View at MathSciNet